# SDR SWAA2022013131869

- Difficulty date: August 17, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 19,376 hours, 8,087 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING UPPER T/E SHELF PANEL; JUST O/B OF #6 GROUND SPIOLER; FWD SUPPORT IS CRACKED / REMOVED & REPLACED SUPPORT BRACKET PER SRM 51-40-02
